Vol. 19, No. 1, 1966

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Metrizability in normal Moore spaces

Donald Reginald Traylor

Vol. 19 (1966), No. 1, 175–181
Abstract

The purpose of this paper is to establish some metrizability properties of normal Moore spaces and normal, locally compact Moore spaces. Certain screenable subsets of complete normal Moore spaces are proved to be strongly screenable. Additional properties are related to screenability.

Mathematical Subject Classification
Primary: 54.38
Milestones
Received: 24 August 1963
Revised: 15 June 1964
Published: 1 October 1966
Authors
Donald Reginald Traylor